# SDR GTIA2021071235866

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 9,286 hours, 4,240 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

UNRELIABLE SPEED ON TAKEOFF NAV ADR 1 FAULT-PERFORMED TSM # 34-13-81-810-812-A, FOUND CAPT PITOT 9DA1 CONTAMINATED WITH DEBRIS, PERFORMED CLEANING ON ALL 3 PITOT PORTS IAW AMM 34-10-00, ALSO R&R ADM 19FP1 AS PRECAUTIONARY IAW AMM 34-11-17, ALL CHECKS OK, PERFORMED TOTAL AIR DATA SYST LEAK TEST IAW
